# SDR QXEA200301594

- Difficulty date: December 26, 2003
- Submitted: December 31, 2003
- Operation: Air carrier
- Aircraft: N368PH
- Make and model: Dhav DHC8201
- Aircraft serial: 512
- Aircraft time: 12,603 hours, 17,827 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Controller
- Part number: SYLZ50970
- Part serial: 391F
- Condition: Inoperative
- Location: Zone 200
- Part time: 318 hours, 401 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PSC FLIGHT 2239 EN ROUTE FROM ALW TO SEA, CAPTAIN SIDE WINDOW HOT LIGHT ILLUMINATED, DIVERTED TO PSC.  REPLACED TEMPERATURE CONTROLLER.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
